# SDR SWIA200515617

- Difficulty date: September 12, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 28,746 hours, 24,409 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIP COMP, 6 INTERCOSTAL TO STRINGER ATTACH CLIP ARE CRACKED FS 625.00, STR 11 RT, ITEM FOUND AT C-CHECK INSPECTION.  REMOVED & REPLACED CLIPS IAW CRJ SRM 51-42-06, 51-40-11, 51-42-21, 51-23-00, 51-25-16.
